# SDR CALA2025021002272

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 31,723 hours, 11,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LIGHT ON FINAL APPROACH. FA CONFIRMED HANDLE MOVE D UP AS WELL PERFORMED A PULL TEST TO CHECK RESISTANCE ON FWD ENTRY DOOR, WAS READING 26 FTLBS (SPRING SCALE) AND STILL HADNT MOVED. 52-11-00-700-804. MEASURMENT CAME TO APPROXIMATLY 312 IN.LBS FOLLOWED FIM 52-10 TASK 801 STEP D(3)(K) FOUND NO DAMAGE AROUND FORWARD ENTRY DOOR SWITCH S1147. EXISTING FAULTS ON PSEU SHOWS 1 FAULT MESSAGE ON LEG 0 "52-71001" PICTURE ATTACTHED. S0199 SHOWS NEAR TARGET WITH DOOR CLOSED. STATUS OF SWITCH SHOWS "SWITCH ADD EMP:U390078 INACTIVE". STATUS DOES NOT SHOW FAIL SAFE PER FIM. FOLLOWING FIM 52-10 TASK 801 FOUND FWD ENTRY DOOR SWITCH S1147 ADJUSTMENT ABOVE LIMITS. READJUSTED DOOR SWITCH TO WITHIN LIMITS IAW AMM 52-71-11-820-802. OPS CHK GOOD.
